# SDR SWAA2013101421120

- Difficulty date: September 27, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 64,888 hours, 54,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6549509821
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FLAP TRACK FAIRING MID CRACKED AT LE.  REPAIRED FAIRING IAW EA.
